Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 148, NWS Wichita, KS

October 12, 2007Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 12, 2007, 5:39 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2007, 5:39 PM CDT (22:39 UTC)
Expired
Oct 12, 2007, 6:03 PM CDT
In force
24 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 5:39 PM CDTTSTM WND GST 677 Sse Wellington, KS67 MPH WIND GUST MEASURED WITH HOME OBSERVING EQUIPMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 122240
SVRICT
KSC035-191-122330-
/O.NEW.KICT.SV.W.0148.071012T2239Z-071012T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT FRI OCT 12 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 630 PM CDT.

* AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE       
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER  
  SIZE HAIL...AND STRONG WINDS UP TO 50 MPH. THIS STORM WAS          
  LOCATED 7 MILES SOUTHEAST OF WELLINGTON...AND MOVING SOUTHEAST     
  AT 20 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ARKANSAS CITY...GEUDA SPRINGS...WELLINGTON.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL 5 MILES SOUTH 
OF WELLINGTON.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

LAT...LON 3710 9690 3700 9691 3700 9721 3715 9749
      3731 9739
TIME...MOT...LOC 2239Z 298DEG 20KT 3718 9734

$$

KLEINSASSER
1 follow-up statement
000 
WWUS53 KICT 122303
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT FRI OCT 12 2007

KSC035-191-122312-
/O.CAN.KICT.SV.W.0148.000000T0000Z-071012T2330Z/
SUMNER KS-COWLEY KS-
602 PM CDT FRI OCT 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COWLEY AND
SOUTHEASTERN SUMNER COUNTIES HAS BEEN CANCELLED...

AT 558 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...SMALL 
HAIL...GUSTY WINDS AND HEAVY RAINFALL WILL STILL BE POSSIBLE.

LAT...LON 3710 9690 3700 9691 3700 9721 3715 9749
      3731 9739
TIME...MOT...LOC 2302Z 298DEG 20KT 3712 9720

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 3:32 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Oct 12, 3:32 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT FRI OCT 12 2007

.DISCUSSION...

THIS WEEKEND:
CHALLENGING FORECAST IN ALL RESPECTS...ESPECIALLY IN TERMS OF TEMPS
AND TSRA POTENTIAL. NUMEROUS TSRA IN PROGRESS OVER MUCH OF CENTRAL &
SC KS IN VICINITY OF NW-SE ORIENTED 850-MB CONVERGENT ZONE. HIGHEST
POPS (60-70%) HAVE BEEN ASSIGNED ALONG NE CORRIDOR WITH POPS TAPERED
TO 30% ALONG SW FLANK. ON SAT...WARM FRONT LIFTS ALMOST DUE N ACROSS
KS/NEBRASKA BORDER. AS SUCH BEST CHANCES FOR TSRA WILL TARGET CENTRAL
KS WHERE 35-40% POPS ASSIGNED. TSRA CHANCES INCREASE SAT NIGHT & SUN
AS DEEP MID-UPR LOW MOVES E OVER CENTRAL ROCKIES THEREBY INDUCING
INCREASING UPR-LEVEL DIVERGENCE OVER NW-NC KS & MOST OF NEBRASKA. AS
SUCH HIGHEST POPS (50%) ASSIGNED TO MOST OF CENTRAL KS SAT NIGHT &
SUNDAY. DEEP-LAYER SHEAR...ESPECIALLY THE SPEED VARIANT ON THE ORDER
OF 40-50KTS()...STRONGLY SUPPORTIVE OF SEVERE THUNDERSTORMS BOTH SAT
NIGHT & SUNDAY...SO WILL NEED TO KEEP CLOSE VIGIL ON THIS PARAMETER
OVER NEXT COUPLE FORECASTS.

MON-TUE:
AS MID-UPR LOW DRIFTS E ACROSS NEBRASKA ATTENDANT PACIFIC COLD FRONT
WILL PUSH E ACROSS CENTRAL & SC KS THEREBY LIMITING BEST CHANCES FOR
TSRA OVER SE KS BOTH MON & MON NIGHT.

WED-NEXT FRI:
FAIRLY LOW CONFIDENCE FORECAST AS CONSIDERABLE DISAGREEMENT EXISTS
AMONG LONG-RANGE MODELS WITH RESPECT TO UPR PATTERN (ESPECIALLY IN
WED-THU PERIOD BETWEEN GFS & ECMWF). ECMWF SCOOTS 500-MB SHORTWAVE
E/NE FM NM TO KS/OK ON WED. THIS INDUCES SFC-850MB CYCLOGENESIS IN
VICINITY OF CO/KS BORDER JUST N OF OK/TX PANHANDLE. IN WAKE OF
DEPARTING INITAL SHORTWAVE ECMWF DEPICTS RAPIDLY STRENGTHENING UPR
DECK TROF MOVING SE FROM WEST COAST WED EVE THATLL TRANSITION INTO
MID-UPR LOW NM/TX NEAR PANHANDLE THU NIGHT.

GFS DEPICTS SEMI-ZONAL REGIME OVER CENTRAL & SRN PLAINS WED PRIOR TO
ARRIVAL OF DEEPENING MID-UPR TROF OVER WRN KS THU AFTERNOON. GFS THEN
DEPICTS MUCH MORE PROGRESSIVE MID-UPR PATTERN THU & FRI BY SPRINTING
MID TO UPR TROF E...THEN NE...TOWARD UPR MS VALLEY BY WHICH TIME IT
ASSUMES A NEGATIVE TILT. DEEPENING SFC LOW IS THEN PROGGED BY GFS TO
SPRINT NE ACROSS KS THU...REACHING NRN IA THU EVE.

HOWEVER THE TWO MODELS DO SHOW SOME AGREEMENT WITH RESPECT TO LOWER
PATTERN WED & WED NIGHT BY POSITIONING SFC-850MB LOW OVER SW KS OK/TX
PANHANDLE VICINITY. AS SUCH HAVE SLIGTLY INCREASED POPS WED TO 20% &
TO 30% WED NIGHT AS LWR-DECK MOISTURE ADVECTION INCREASES. (ESPECIALLY
OVER SC & SE KS). WITH THESE 2 MODELS DIVERGING ON THU HAVE OPTED TO
ASSIGN GENERIC 20-30% POPS TO ALL AREAS THU & THU NIGHT. IF THE 2ND
MID-UPR LOW STRENGTHENS TO THE DEGREE SUGGESTED BY ECMWF...THEN POPS
MAY REQUIRE EXTENSION INTO FRI AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  80  63  75 /  40  20  30  40
HUTCHINSON      60  79  63  73 /  40  30  40  40
NEWTON          59  78  63  75 /  60  30  40  40
ELDORADO        59  79  63  75 /  60  30  30  40
WINFIELD-KWLD   60  81  63  76 /  30  20  20  40
RUSSELL         59  81  65  72 /  30  30  50  50
GREAT BEND      60  82  65  73 /  20  30  40  50
SALINA          59  77  63  73 /  60  40  40  50
MCPHERSON       59  78  63  73 /  50  30  40  50
COFFEYVILLE     58  80  62  78 /  30  20  20  20
CHANUTE         58  79  62  77 /  60  30  20  30
IOLA            58  79  61  76 /  60  30  20  30
PARSONS-KPPF    58  80  61  77 /  40  20  20  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 12, 5:13 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT FRI OCT 12 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-132315-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
513 PM CDT FRI OCT 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY PRIMARILY OVER AREAS ALONG AND NORTHEAST OF
A LINE FROM ELLSWORTH TO EL DORADO. THESE THUNDERSTORMS MAY PRODUCE
LOCALLY VERY HEAVY RAINS THAT MAY LEAD TO FLOODING. OVER THE REST OF
THE REGION A FEW STRONG THUNDERSTORMS MAY PRODUCE QUARTER INCH HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SATURDAY...THERE IS A CHANCE OF THUNDERSTORMS AREA WIDE WITH THE
BETTER CHANCES OCCURRING OVER CENTRAL KANSAS WHERE CLOSER TO A WARM
FRONT APPROACHING THE KANSAS NEBRASKA BORDER. A FEW THUNDERSTORMS IN
CENTRAL KANSAS MAY BE QUITE STRONG WITH HALF INCH DIAMETER HAIL AND
40 TO 50 MPH WINDS BOTH POSSIBLE.

ON SATURDAY NIGHT...THE CHANCES OF THUNDERSTORMS WILL INCREASE OVER
ESPECIALLY CENTRAL KANSAS...WHERE A FEW SEVERE THUNDERSTORMS MAY
PRODUCE QUARTER SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH. OVER
SOUTH-CENTRAL AND SOUTHEAST KANSAS...PENNY SIZED HAIL AND WINDS OF
40 TO 50 MPH ARE POSSIBLE...ESPECIALLY AFTER MIDNIGHT.

ON SUNDAY AND SUNDAY NIGHT...SEVERE THUNDERSTORMS ARE POSSIBLE OVER
ALL OF CENTRAL AND SOUTH-CENTRAL KANSAS AS WELL AS GREENWOOD COUNTY
OF SOUTHEAST KANSAS...WHERE GOLF BALL-SIZED HAIL AND DAMAGING 60 TO
70 MPH WINDS MAY OCCUR. OVER THE REST OF SOUTHEAST KANSAS...STRONG
THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SUNDAY NIGHT.

ON MONDAY...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE OVER
MOST AREAS...ESPECIALLY ALONG...AND EAST...OF I-135. AT THIS TIME
THE THUNDERSTORMS SHOULD BE NEITHER STRONG NOR SEVERE...BUT IF THE
WEATHER SYSTEM RESPONSIBLE FOR THIS WEEKENDS STRONG AND SEVERE
THUNDERSTORMS DECELERATES...THE CHANCES FOR STRONG THUNDERSTORMS
WOULD INCREASE. A FEW THUNDERSTORMS MAY LINGER OVER PRIMARILY SOUTHEAST
KANSAS MONDAY NIGHT.

SCATTERED THUNDERSTORMS WILL RETURN TO MOST AREAS WEDNESDAY AND
THURSDAY AS A STRENGTHENING WEATHER SYSTEM MOVES EAST ACROSS THE
CENTRAL ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED IN CENTRAL KANSAS SATURDAY
NIGHT...AND ALL OF CENTRAL AND SOUTH-CENTRAL KANSAS SUNDAY AND SUNDAY
NIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Special weather statement, Oct 12, 2:44 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
244 PM CDT FRI OCT 12 2007

KSZ083-122030-
SEDGWICK-
244 PM CDT FRI OCT 12 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SEDGWICK COUNTY...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAINFALL...ALONG A LINE
EXTENDING FROM MOUNT HOPE TO CHENEY...AND MOVING EAST AT 25 MPH.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS ACROSS WESTERN
SEDGWICK COUNTY. THE SHOWERS AND STORMS WILL AFFECT THE START OF THE
EARLY EVENING COMMUTE HOME...ESPECIALLY ACROSS WESTERN AND NORTHERN
PORTIONS OF THE WICHITA METRO AREA.

DARMOFAL
Special weather statement, Oct 12, 3:19 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI OCT 12 2007

KSZ083-122100-
SEDGWICK-
319 PM CDT FRI OCT 12 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SEDGWICK COUNTY...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM
PARK CITY TO VIOLA...AND MOVING EAST AT 25 MPH.

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS. THE SHOWERS
AND STORMS WILL AFFECT THE START OF THE EARLY EVENING COMMUTE HOME
ACROSS THE WICHITA METRO AREA. RAINFALL AMOUNTS WILL VARY FROM
AROUND ONE QUARTER TO LOCALLY ONE INCH.

DARMOFAL
Special weather statement, Oct 12, 3:44 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT FRI OCT 12 2007

KSZ069-083-122130-
BUTLER-SEDGWICK-
344 PM CDT FRI OCT 12 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR WESTERN BUTLER AND SEDGWICK COUNTIES...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM
NORTHEAST WICHITA TO DERBY TO 6 MILES NORTHEAST OF NORWICH...AND
MOVING EAST AT 25 MPH.

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS. THE SHOWERS
AND STORMS WILL CONTINUE TO AFFECT THE EARLY EVENING COMMUTE HOME
ACROSS THE WICHITA METRO AREA. RAINFALL AMOUNTS WILL VARY FROM
AROUND ONE QUARTER TO LOCALLY ONE INCH.

DARMOFAL
Local storm report, Oct 12, 3:55 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT FRI OCT 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     FLOOD            LINCOLN                 39.04N 98.15W
10/12/2007                   LINCOLN            KS   LAW ENFORCEMENT

            A FEW STALLED VEHICLES REPORTED DUE TO STREET FLOODING.

0823 AM     HAIL             BEVERLY                 39.01N 97.98W
10/12/2007  E0.75 INCH       LINCOLN            KS   LAW ENFORCEMENT

0950 AM     FLOOD            2 N GLENDALE            38.93N 97.87W
10/12/2007                   SALINE             KS   TRAINED SPOTTER

            WATER OVER COUNTY ROAD.

1020 AM     FLASH FLOOD      LINCOLN                 39.04N 98.15W
10/12/2007                   LINCOLN            KS   EMERGENCY MNGR

            SAND BAGGING WAS IN PROGRESS AROUND 2 HOMES. ALSO, SOUTH
            STREET WAS CLOSED AT LINCOLN AVENUE.

1026 AM     HEAVY RAIN       WESTFALL                38.93N 98.00W
10/12/2007  M2.20 INCH       LINCOLN            KS   TRAINED SPOTTER

1219 PM     HEAVY RAIN       1 NE LINCOLN            39.05N 98.14W
10/12/2007  M3.80 INCH       LINCOLN            KS   TRAINED SPOTTER

&&

KED
Special weather statement, Oct 12, 5:11 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
511 PM CDT FRI OCT 12 2007

KSZ092-122245-
SUMNER-
511 PM CDT FRI OCT 12 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SUMNER COUNTY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF WELLINGTON...AND MOVING EAST TO
SOUTHEAST AT 20 MPH.

PEA TO DIME SIZE HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Oct 12, 5:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT FRI OCT 12 2007

KSZ092-122300-
SUMNER-
525 PM CDT FRI OCT 12 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SUMNER COUNTY...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLINGTON TO 9
MILES SOUTHWEST OF WELLINGTON...AND MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:43 AM CDTFlash Flood WarningICTLincoln4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.